MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Peritonitis (2252)
Date of Event 01/01/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Block b2: approximated based on the reported patient death date of (b)(6) 2025.Block b3: approximated based on the reported event date of january 2025.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf patient code e2114 is being used to capture the reportable event of perforation.Imdrf patient code e1024 is being used to capture the reportable event of peritonitis.Imdrf impact code f02 is being used to capture the reportable event of patient death.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in (b)(6) 2025.The exact procedure date was not reported.During the procedure, a perforation occurred near the duodenum.It was reported that the physician suspects that the extractor pro rx retrieval balloon may be a contributing factor in causing the perforation.The procedure was completed using the same original device.The patient passed away in (b)(6) 2025 due to peritonitis.The exact patient death date was not reported.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21978283
Report Number3005099803-2025-01885
Device Sequence Number7264946
Product Code FGE
UDI-Device Identifier08714729790297
UDI-Public(01)08714729790297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00547010
Device Catalogue NumberM00547010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient SexUnknown